Discussions By Condition: Medical Stories

hand and face edema

Posted In: Medical Stories 0 Replies
  • Posted By: kristie runyan
  • January 15, 2009
  • 01:47 PM

:confused: My hands became very painful approx. 3 mo. ago w/partial loss of flexion of fingers and total loss of thumb flexion bilat. All bloodwork to date is normal (chems., sed rate, hemo., etc.) Very slight response to three week course of prednisone and continued nsaids. Mild/moderate face edema and bilat hand edema began approx. one month ago. I am a middleage female in otherwise good health. What's happening???

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?